RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1976, Volume 229, Number 4, Pages 797–800 (Mi dan40523)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

Parametrix for equations with degenerate symbol

V. V. Kucherenko

Moscow Institute of Electronic Engineering

Full text: PDF file (504 kB)

Bibliographic databases:
UDC: 517.945
Presented: А. Н. Тихонов
Received: 07.04.1976

Citation: V. V. Kucherenko, “Parametrix for equations with degenerate symbol”, Dokl. Akad. Nauk SSSR, 229:4 (1976), 797–800

Citation in format AMSBIB
\Bibitem{Kuc76}
\by V.~V.~Kucherenko
\paper Parametrix for equations with degenerate symbol
\jour Dokl. Akad. Nauk SSSR
\yr 1976
\vol 229
\issue 4
\pages 797--800
\mathnet{http://mi.mathnet.ru/dan40523}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0481434}
\zmath{https://zbmath.org/?q=an:0348.35084}


Linking options:
  • http://mi.mathnet.ru/eng/dan40523
  • http://mi.mathnet.ru/eng/dan/v229/i4/p797

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Maslov, V. E. Nazaikinskii, “Asymptotics for equations with singularities in the characteristics”, Math. USSR-Izv., 19:2 (1982), 315–347  mathnet  crossref  mathscinet  zmath
    2. V. V. Zhikov, “Estimates for the averaged matrix and the averaged tensor”, Russian Math. Surveys, 46:3 (1991), 65–136  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. V. V. Kucherenko, V. P. Maslov, “On the spectra of finite-dimensional quadratic Bose operators”, Math. Notes, 61:6 (1997), 700–716  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:15
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019